# SDR HEEA087186

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,897 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 206364601101
- Part serial: 0299
- Condition: Fluctuates
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE TRANSMITTER FLUCTUATES.
